# SDR SWAA2012071805958

- Difficulty date: July 13, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 29,130 hours, 16,817 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 268.8, LBL 7.  REPAIRED FRAME IAW SRM.
